# SDR CA121010002

- Difficulty date: October 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 32,677 hours
- Engine: Cfmint CFM565B4
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201070000
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT DIVERTED DUE SMOKE IN THE FWD GALLEY, F/A USED FIRE EXTINGUISHER AS SMOKE WAS GETTING HEAVIER.  THE FLIGHT CREW DID DECLARE A PANPAN FOR PRIORITY. THE SMOKE DISSIPATED PRIOR TO ARRIVAL. THE ACFT LANDED ABOVE THE MAXIMUM STRUCTURAL LANDING WEIGHT. CFR DID MEET THE FLIGHT UPON ARRIVAL. THE LANDING WAS OTHERWISE ROUTINE, WITH NOT ADVERSE PASSENGER REACTION.  FOUND NR 1 OVEN FAN STICKING, REPLACED NR 1 OVEN, OPS CHECKED SERVICEABLE.
